# SDR SWAA2022020814208

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL #241DF STA. 680 HAS DELAMINATION. / BONDED REPAIR FLOOR PANEL 241 D F DELAM; I.A.W B737-700 SRM 53-00-50-2R-1 REV 63; SRM 53-00-50-1A-1 REV 63; 53-00-50-2R-0 REV 63
